# SDR DLL19980534

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- Engine: Rroyce RB211524B4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: RB211524B4I
- Condition: Stalled
- Location: Nr 3 Engine
- Component: AC101MK13
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

JUST AFTER LEVEL OFF AT FL 370, NR 3 ENGINE HAD A PRESUMED COMPRESSOR STALL AND THE TGT WENT TO 850.  ENGINE SHUTDOWN PERPOM.  ESTIMATE TIME AT 850 TGT AT 5 SECONDS.  REPLACED VIGV CONTROLLER.  BOROSCOPES REVEALED NO DAMAGE.
